advertisement
Question
Posted by: Kelly | 2008-11-06

The Injection

Hi Doc.

Can you please advise.
Im on the pill for a month now - Femodene,
Would like to go onto the injection instead but im afraid as iv heard from so many people that it makes you fat.
Is this true ? If so why would this be?

I have gained abit of weight and am trying to loose so would not like to go on the pill and gain lotsa weight.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kelly
The side effects of Depo Provera is weight gain, osteoporosis, irregular, heavy or no bleeding while using the injection. It contains female hormone Progesterone and this has an effect on your menstruating cycle and your weight.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: niki | 2008-11-06


Ek sal an raai dat jy nie die inspuiting moet gebruik, want dit vat lank om uit system te kom veral as jy eendag wil babas he, dit kan ook jou kanse verminder om eendag n baba te he.
Maar dit hang van jou af dis net my opinie, want op die oomblik sukel ek baie.
Dit het nie vir my vet gemak.

Reply to niki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement